Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red dots on body due to HIV related pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: HIV and AIDS
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hello
Doctor :   ow cn ihelp you?
User :   well.. i have HIV and at my 11th day of taking the pill Atripla, my body is full of red dots.
User :   can i take benadryl to reduce them?
User :   is it good??
Doctor :   i can help you
Doctor :   it is not definately good
Doctor :   since you have developed a reaction to the drug
Doctor :   when did this happen?
User :   well i have read on internet pages that is normal. but some people said that u have to stop using the pill and others said that u have to continue
Doctor :   ok
Doctor :   you need to continue the pill for sure
User :   well.. 2 days ago i woke up and i saw little dots on my hands
Doctor :   but do not use any other medicine to
User :   i that it was like intoxication or something like that
Doctor :   counteract it
User :   i tool benadryl, but it doesnt work
User :   i thing because of that is getting whorst.
Doctor :   do npt speculate yourself
Doctor :   a reaction is expected of anti hiv drugs
Doctor :   but do not take any other medicine

Doctor :   to counteract it
User :   do u have msn??
Doctor :   no
Doctor :   you can chat only on this window
User :   yes but my time is getting over
User :   are u the only doctor right now?
Doctor :   no
Doctor :   we have an entire team
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor